Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Heavy vaginal bleeding with blood clots even after normal periods,taking trenexa but not satisfied with the treatment

i am 32 year old. my menstural bleeding is on 26th day today . 17 days i had light bleeding. then for 4 days i had very heavy bleeding along liver like pieces of bloodclots. my doctor recommended trenexa mf 500mg 3times a day. i consumed 4 tabs and my bleeding reduced. but still it has not stopped . there is light bleeding as if it comes of fifth day of normal periods. moreover i cant- shout, talk aloud,cough, snize, get tensed,cry,give pressure while urinating or passing stool,..... why is it so
Asked On : Tue, 30 Aug 2011
Answers:  1 Views:  438
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having prolapse uterus which is causing most of these symptoms. Better to get examined by a Doctor and treatment can be given. Avoid lifting heavy weights, eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Prevent constipation which can increase straining and pressure by above methods.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor